MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT
Model Number M006L8406930
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The product record review (prr) results detailed in the prr table did not determine probable cause of the complaint.A risk review was completed and confirmed that the event of "failure to operate" was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A labeling review was performed on the device instructions for use (ifu).The ifu cited to carefully inspect the fiber for kinks, punctures, fractures, or other damage.If the fiber appears damaged, do not use the device and return it to the manufacturer for a replacement.Based on the information available, the conclusion code "cause not established" has been assigned as the most probable cause for the complaint.
 
Event or Problem Description
It was reported that during procedure, three separate fibers were tried however no energy would pass down the fiber.A connection issue was also indicated.The patient, who was under general anesthesia, was woken up and will need further surgery.The procedure was not completed due to this event.It was noted that there was no issue with the laser.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation unknown.Device 1 of 3.

Brand Name
FLEXIVA PULSE ID
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24899590
Report Number2124215-2026-20734
Device Sequence Number18617059
Product Code GEX
UDI-Device Identifier08714729978695
UDI-Public(01)08714729978695
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K210925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006L8406930
Device Catalogue NumberM006L8406930
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown